MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC3325
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18cm) appx 0.69ml ext set w/remv microclave¿ clear, clamp, rotating luer where the customer reported during ct contrast injection, the side of the iv extension ruptured resulting in the patient not getting enough contrast and having to go back for a second ct with contrast.There was patient involvement, but there was no serious harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
No mc3325 product samples, videos or photographs were returned for investigation.A probable cause cannot be identified based on the information that has been provided.Lot history review for lot number 14231431 was reviewed and there were no non conformances found that would have contributed to the reported complaint.

Brand Name
7" (18CM) APPX 0.67ML EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21681721
Report Number9617594-2025-00547
Device Sequence Number18205042
Product Code FMG
UDI-Device Identifier00887709037540
UDI-Public(01)00887709037540(17)291201(10)14231431
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3325
Device Lot Number14231431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown